Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    azstud2 is offline Junior Member
    Join Date
    Dec 2003

    on cycle,trembles suck,advice for clen?

    what up fellas, got a question for ya. im 6 days into a cycle, running 400 mg of prop a week, and kickin in some winny at week 8. also on clen right now. worked my way up, as suggested. im at 100mg a day, tomorrow 120 and leveling off. this shaking **** is annoying. gets really bad after takin just 2 pills, (40 mg) at other side effects thus far. having to break them up one at a time throughout the day to be able to somewhat handle myself well enought to do paperwork at handwriting looks like ass .lmao. anyway, breakin it up like this, am i decreasing its effect? if so, ill deal with the screwy hand writing.ive been told it chills out at about day 10-12.the real kicker is that its oxyflux, and half of everybody says it sucks,wel not here, its kikin ass for me ,lol. give me some words of wisdom gents, thanks..i owe ya. (:

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002

  3. #3
    JDMSilviaSpecR's Avatar
    JDMSilviaSpecR is offline Vicious With Malicious Intent
    Join Date
    Oct 2003
    Out of Control
    I really don't think you can stop the shaking. I've been on clen a week now, had a headache only on my first day. But the shakes are there until you stop taking them.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts